# SDR DXTA2025092405048

- Difficulty date: September 21, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N514QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0052
- Aircraft time: 9,088 hours, 6,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS28L
- Part serial: 1412M
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH THE EMER LIGHT SWITCH IN THE ON OR ARM POSITION AND THE BATTERIES OFF, NONE OF THE EMER LIGHTS WILL ILLUMINATE.   REMOVED AND REPLACED NO.4 EMERGENCY BATTERY PACK IAW MM 33-50-06. REMOVED AND REPLACED NO.1 EMERGENCY BATTERY PACK IAW MM 33-50-06. ACCOMPLISHED EMERGENCY LIGHTING OPERATIONAL CHECK IAW MM 33-50-00. OPS CHECK GOOD.
